Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What causes pain in testes? - Online Doctor Chats

Date : 18-Apr-2014
User rating for this question
Very Good Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2585 Questions
User:Had unprotected sex on March 22nd of this year.Went in for physical March 24th which was already schedule and to doctor that I have had leaking for several years after urinating. Doctor did prostate check and told me for my age I had a very large prostate gland. I did not tell doctor of unprotected sex, he prescribed cipro and flomax.After three days of my right testicle felt like I was punched. Peeing much more regular. No burning or puss what so ever. Symptoms got worse and doctor changed prescription to doxycycline and have been on for five days but still have some symptoms. My question is am a freaking out or should I be concerned I have a std?
Doctor:Hi
User:Hello
User:hello
Doctor:please give me a moment to read your query
User:Ok
Doctor:Since you are improving, I would say, complete the course of doxycyclin as advised
Doctor:you will be fine
Doctor:Pain in the testes could be because of epididymis inflammation
Doctor:It would resolve in a week or so
Doctor:Doxycyclin would take care of any infection you might have contracted
User:I just thought it was weird that I didn't have any symptoms before the exam and 6 days after my exam I did. I have had leaking after urination for years but not the testy pain etc.
Doctor:if your symptoms don't get any better, then I would ask you to get the STD tests done
Doctor:It takes some time for the symptoms of infections to appear
Doctor:you went for the exam 2 days after the encounter
Doctor:so it is too short a time for any symptoms to appear
User:Yes, man reason for the original appointment was for leaking issues.
Doctor:it is most likely an infection that you caught because of the unprotected intercourse
Doctor:You will need to get your prostate evaluated further
User:Have a appointment with urologist on Monday next week.
Doctor:if it enlarged for your age, then maybe you will need some medication to reduce the size of the prostate
Doctor:That is 5 days from now
User:Yep
Doctor:You can wait and see how it goes
User:ok
Doctor:if the symptoms get worse or if you don't see further improvement then you should discuss with your doctor and get yourself tested for STDs
User:i didn't know that symptoms could take up to 3 weeks for a Sti
Doctor:Is there anything else I can help you with?
Doctor:Symptoms could take up to 3 weeks or even more
User:Ok thank you very much.
Doctor:Okay
Doctor:thanks for consulting me here
Doctor:have a good day ahead
User:You too.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor